Jump to content

Search the Community

Showing results for tags 'NSW Racing'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Announcements
    • News and Announcements
    • Welcome Aboard
    • Forum Related
  • Sponsors
    • Sponsors
  • Special Events
    • Australian Scale Model Nationals
    • 1/24th Scale Auto National Racing
    • Australian Plafit Championship
    • NSW Scale Model Titles
    • NZ Racing Events
  • Slot Cars
    • Discussion
    • Digital
    • Cars
    • Race Control & Timing
    • Workshop
    • Scratch Built/Re-Paints
    • Vintage Slots (1:32)
    • Members Home Tracks
    • Trackside Scenery
    • Trade/Sale/Want
    • Club Racing
    • Review
    • Archives
    • 3D Printing and Cad Design
    • Controllers
  • 1/24 Scale
  • Proxy Racing
  • General
  • Admins/Mods

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


How did you find us?

Found 4 results

  1. Armchair Racer - 2017 Race Nights When: Every Monday Fortnight – 7:00pm to 9:30pm approx. Season Starting Monday 13th February 2017 To view/download the 2017 Armchair Race Calendar, please follow the link: 2017 Armchair Race Calandar Where: Armchair Racer, Unit 1 / 18 Hotham Parade, Artarmon, NSW, 2064 Classes: Night A: Race 1 – Class A: - Slot.it Open Class, OR Class B: Slot.it Group C - National Rules (NEW for 2017) Race 2 – Class A: - Plafit Mini Z Cheetah Motor Class, OR Class B - Plafit Mini Z - National/APC Rules (NEW for 2017) Night B: Race 1 – Scalextric GT - Box Standard (NEW for 2017) Race 2 – SCX Handicap - Box Standard Night C: Race 1 – Host Class Team Endurance For Car Rules/Regulations please check the following list: 2017 Armchair Racer - Car Regulations Cost: Racing $15, Racing + Pizza $25 ($10 pp for pizza dinner) More Info: Armchair Racer - Racing Events On behalf of Armchair Racer and the race committee
  2. ONE:32nd WORLD - 2017 Social Race Nights When: Wednesday's (Weekly) - 7:30pm to 10:30pm approx. Friday's (Fortnightly) – 7:30pm to 10:30pm approx. Wednesday Racing Commences January 11th Friday Racing Commences January 27th To view/download the 2017 ONE:32nd World Race Calendar, please follow the links: ONE:32nd WORLD - Wednesday Night Race Calendar. ONE:32nd WORLD - Friday Night Race Calendar. Where: Unit 7 3-11 Hallmark Street Pendle Hill, New South Wales, Australia Classes: Wednesday - Weekly 1st, 2nd & 3rd Wednesday's of each month: Wednesday RACE - 1/32 Scalextric Supercars (3 min heats), Slot.it Group C (2 min heats) 4th Wednesday of each month Wednesday FUEL - 1/32 Scalextric Supercars (3 min heats, fuel race), Slot.it Group C (2 min heats) 5th Wednesday of each month: (29 Mar, 31 May, 30 Aug & 29 November) Wednesday HOST - 1/32 Slot.it Slotworx Supercars (Cars provided, Host Class) For Car Rules/Regulations please check the following list: ONE:32nd WORLD - Wednesday Night Race Rules/Regulations (Page 2) Friday - Fortnight Autumn Series (10 Rounds) - February to June 1/32 Muscle/Trans Am (3 min heats), Host Class (Cars provided, 2 min heats) Spring Series (10 Rounds) - July to November 1/32 MJK Fly Trucks (3 min heats), Host Class (Cars provided, 2 min heats) For Car Rules/Regulations please check the following list: ONE:32nd WORLD - Friday Night Race Rules/Regulations (Page 2) Cost: Racing $10 pp. More Info: ONE:32nd World - Facebook Page We hope to see you there in 2017!
  3. Armchair Racer - 2017 Class Regulations Hi All Listed below are the car rules/regulations for racing at Armchair racer in 2017. There appears to be quite a lot of info, but it actually just describes the existing classes and rules, plus some additional rules that are intended to make it easier for newcomers to be competitive. Broadly speaking, if you raced it last year you can race it this year - with the exception of Carrera DTMs which have been replaced by the Scalextric GT class. Quick summary:- - Plafit is unchanged, but with an added option to run an alternative chassis (Class B - National/APC Rules) - Slot.It is unchanged, but with an added option to run a more conservative setup. (Class B - National Rules) - SCX is unchanged, but the top 7 drivers from 2016 have additional restrictions/handicaps. - Carrera DTM has been replaced by Scalextric GT, again the 2016 top 7 are handicapped. - Host classes are essentially unchanged. On behalf of Armchair Racer and the race committee.
  4. Get ready to experience Sydney’s newest Slot Racing Competition, the Sydney Interclub Challenge. Does your club or group have what it takes to become Sydney’s next Slot Car Champions? Spanning over 2 Saturday Evenings in August, we invite you to join us in what will be the ultimate battle of slot racing supremacy within Sydney. Event Details Dates & Venues Round 1: Saturday 6th August 2016 Venue: One:32nd World Unit 7 3-11 Hallmark Street Pendle Hill NSW 2145 Ph: (02) 9631 7213 Track: 6 Lane Timber Routed Raceway Round 2: Saturday 20th August 2016 Venue: Slot Shop 293 Princes Highway, Arncliffe NSW 2205 (New Location) Ph: (02) 9557 5449 Track: 8 Lane Timber Routed Raceway Racing Class Slot It Group C – 2016 Model Car National Rules (Except Rear Wheels and Tyres. Original Rims, Sideways 19x10 Hi-Grip Tyres) Full list of Rules and Regulations can be found on the following Link – Slot It Group C Car Regulations Race Format 2 x 1.2 Hour Team Endurance (2 people per team) Race Schedule 5:00pm - 6:00pm, 60 mins, Free Practice 6:00pm - 6:30pm, 30 mins, Tech/Scrutineering + Driver Briefing 6:30pm – 7:00pm, 30 mins, Qualifying 7:00pm - 8:40pm, 100 mins, Race - Part 1 8:40pm - 9:00pm, 20 mins, Dinner Break 9:00pm - 10:40pm, 100 mins, Race – Part 2 10:40pm - 11:00pm, 20 mins, Presentation, Last Shop Purchases 11:00pm, -, Track Close Full Format of Racing can be found on the following Link - Sydney Interclub Challenge - Race Format A list of general Racing Regulations for the event can be found on the following link - Sydney Interclub Challenge - Race Regulations Entry Fee $40 Per Team, per round. To register, Please complete the entry sheet found on the following link - Sydney Interclub Challenge - Entry Form, or register your interest by posting below Trophies and Prizes Top 3 Overall Teams awarded trophies and prizes Top Overall Club awarded 'Sydney Interclub Challenge' Shield. We hope you can show your support and turn up for what should be an unforgettable experience. Start preparing now, as round one gets underway in a little over 5 weeks time. We hope to see you then! Kind Regards, The Organising committee, Sydney Interclub Challenge.
×
×
  • Create New...